Yeast, vagititis, or warts?

Patient : I recently had a pap-smear and was diagnosed with vaginitis and am taking metronidazole. Everything else was a good pap and no std's. I was told about August 1st that all was ok. I have gotten this before in the past and usually do not have symptoms. About 3 days into the medication my vagina was itching like crazy, so I assumed I may have a yeast infection and took the monistat 1. The symptoms subsided after 2 days and now on my fourth day I am itching again. I have four pills left from the metronidazole that is supposed to be taken for a week at 2 pills a day. I did have unprotected sex two times since my papsmear on July 18th, it's been about 5 weeks since the unprotected sex. Is there a chance I could have warts? I have no odor or discharge. Should I have another pap after only 5 weeks? I do not have insurance.
Symptoms:  Itching and not sure if there are bumps or not.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi Doctor, I am 37 year old male and I have been in a relationship for 7 years. I had an sti test at the start of the...

Q: Wanting advice on whether I have an STI. Near the opening of my penis on one side there is a raised bump that is not ...

Q: Hi , I'm in a long distance relationship with my partner who was just tested for std's for the first time. After the ...

Q: I've one wart on my anus, but I've been in a monogamous relationship for > 20 yrs. Neither of us has ever had geni...

Q: Around rim of my penis head is red

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews